×

Found 416 Documents (Results 1–100)

Qualitative research in the Poincaré disk of one family of dynamical systems. (English. Russian original) Zbl 07854767

J. Math. Sci., New York 281, No. 3, 359-366 (2024); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 185, 19-27 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Reaction forces of a singular pendulum. (English. Russian original) Zbl 1506.70022

Vestn. St. Petersbg. Univ., Math. 55, No. 2, 192-202 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 1, 279-294 (2022).
MSC:  70K05 70F20
PDFBibTeX XMLCite
Full Text: DOI

Conditions of existence of cycles in two basic models of circadian oscillator of mammalians. (Russian. English summary) Zbl 1516.34080

Sib. Zh. Ind. Mat. 24, No. 4, 39-53 (2021); translation in J. Appl. Ind. Math. 15, No. 4, 597-608 (2021).
PDFBibTeX XMLCite
Full Text: DOI MNR

Some properties of the solution of the nonlinear equation of oscillations in modeling the magnetic separation. (English) Zbl 1508.34055

Domoshnitsky, Alexander (ed.) et al., Functional differential equations and applications, FDEA-2019. Proceedings of the 7th international conference, Ariel, Israel, September 22–27, 2019. Singapore: Springer. Springer Proc. Math. Stat. 379, 71-81 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Dynamical phenomena connected with stability loss of equilibria and periodic trajectories. (English. Russian original) Zbl 1496.37026

Russ. Math. Surv. 76, No. 5, 883-926 (2021); translation from Usp. Mat. Nauk 76, No. 5, 147-194 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Univariate stable distributions. Models for heavy tailed data. (English) Zbl 1455.62003

Springer Series in Operations Research and Financial Engineering. Cham: Springer (ISBN 978-3-030-52914-7/hbk; 978-3-030-52917-8/pbk; 978-3-030-52915-4/ebook). xv, 333 p. (2020).
PDFBibTeX XMLCite
Full Text: DOI

The strong nonlinear limit-point/limit-circle problem. (English) Zbl 1479.34003

Trends in Abstract and Applied Analysis 6. Hackensack, NJ: World Scientific (ISBN 978-981-3226-37-1/hbk; 978-981-3226-39-5/ebook). xi, 312 p. (2018).
PDFBibTeX XMLCite
Full Text: DOI Link

Attractors under discretisation. (English) Zbl 1381.65099

SpringerBriefs in Mathematics; BCAM SpringerBriefs. Cham: Springer; Bilbao: BCAM – Basque Center for Applied Mathematics (ISBN 978-3-319-61933-0/pbk; 978-3-319-61934-7/ebook). xi, 122 p. (2017).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software